On absolute summability by the methods of Cesàro, Riesz and Zygmund
Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 517-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_3_a6,
author = {L. V. Grepachevskaya},
title = {On absolute summability by the methods of {Ces\`aro,} {Riesz} and {Zygmund}},
journal = {Doklady Akademii Nauk},
pages = {517--520},
year = {1964},
volume = {155},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a6/}
}
L. V. Grepachevskaya. On absolute summability by the methods of Cesàro, Riesz and Zygmund. Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 517-520. http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a6/